# SDR CA071218002

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 381 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 7110 · Engine Cowling System
- Part: Vane
- Part number: 10191011947
- Condition: Debonded
- Location: Rt Intake Duct
- Part time: 744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE RT ENGINE COWLING INTAKE DUCT THERE IS A VANE ASSY TO REDIRECT INTAKE AIRFOW. THE VANE ASSY WAS FOUND TO HAVE DEBONDED ITSELF FROM THE ATTACH BRACKETS. THE VANE WAS ALSO CRACKED COMPLETELY ALONG THE TRAILING EDGE AND A 4 INCH CRACK LOCATED ON THE LT SIDE LEADING EDGE OF THE VANE. IT LOOKS LIKE POOR WELDING AND BONDING WERE THE CAUSE OF FAILURE. (TC NR 20071218002)
